MathSciNet Relay Station
MathSciNet bibliographic data
MR2155030 (2006e:37073) 37F10 (37F25)
Avila, Artur; Buff, Xavier; Chéritat, Arnaud Siegel disks with smooth boundaries. Acta Math. 193 (2004), no. 1, 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement